Alert archive / Nebraska / Wind Advisories in 2005
Wind Advisory 3, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Nov 12, 2005, 3:45 AM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Nov 12, 2005, 6:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2005, 3:45 AM CST (09:45 UTC)
- In effect from
- Nov 12, 2005, 6:00 PM CST
- Expired
- Nov 13, 2005, 2:54 AM CST
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2637 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 120945 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 345 AM CST SAT NOV 12 2005 .A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE WESTERN HIGH PLAINS TODAY TO THE UPPER MISSISSIPPI VALLEY TONIGHT. BEHIND THE AREA OF LOW PRESSURE...A STRONG COLD FRONT WILL SWEEP THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA. THE STRONG RUSH OF COLD AIR WILL BE ACCOMPANIED BY STRONG NORTHWEST WINDS AS CANADIAN HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS. IAZ043-NEZ011-012-015>018-030>034-121745- /O.NEW.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 345 AM CST SAT NOV 12 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. AS THE COLD FRONT SWEEPS THROUGH THE AREA LATE THIS AFTERNOON...WINDS WILL TURN TO THE NORTHWEST. WIND SPEEDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO NEAR 45 MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT AS THE AREA OF LOW PRESSURE MOVES FARTHER EAST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BOUSTEAD/DERGAN
4 follow-up statements
000 WWUS73 KOAX 121752 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1152 AM CST SAT NOV 12 2005 .STRONG NORTHWEST WINDS WILL HIT THE REGION THIS EVENING BEHIND A COLD FRONT MOVING THROUGH THE PLAINS FROM THE NORTH. A STRONG AREA OF LOW PRESSURE WILL MOVE FROM NORTHEAST NEBRASKA TODAY TO THE UPPER MISSISSIPPI VALLEY TONIGHT...DRAGGING THE COLD FRONT SOUTH. IAZ043-NEZ011-012-015>018-030>034-122215- /O.CON.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 1152 AM CST SAT NOV 12 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. WIND SPEEDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO NEAR 45 MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO DIMINISH DURING THE EARLY MORNING HOURS AS THE AREA OF LOW PRESSURE MOVES FARTHER EAST. A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DDN
000 WWUS73 KOAX 122130 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 330 PM CST SAT NOV 12 2005 .STRONG NORTHWEST WINDS WILL HIT THE REGION THIS EVENING BEHIND A COLD FRONT MOVING THROUGH THE PLAINS FROM THE NORTH. A STRONG AREA OF LOW PRESSURE WILL MOVE FROM NORTHEAST NEBRASKA TODAY TO THE UPPER MISSISSIPPI VALLEY TONIGHT...DRAGGING THE COLD FRONT SOUTH. IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078- 088>093-130530- /O.EXA.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO... OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN... PAWNEE CITY...FALLS CITY 330 PM CST SAT NOV 12 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO DIMINISH DURING THE EARLY MORNING HOURS AS THE AREA OF LOW PRESSURE MOVES FARTHER EAST. A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ043-NEZ011-012-015>018-030>034-130530- /O.CON.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 330 PM CST SAT NOV 12 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO DIMINISH DURING THE EARLY MORNING HOURS AS THE AREA OF LOW PRESSURE MOVES FARTHER EAST. A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DDN
000 WWUS73 KOAX 130313 AAA NPWOAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 913 PM CST SAT NOV 12 2005 .A STRONG AREA OF LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY WILL CONTINUE TO TREK NORTHEAST OVERNIGHT...WHILE AN ASSOCIATED COLD FRONT PUSHES FATHER SOUTHEAST FROM THE PLAINS. MEANWHILE... STRONG NORTHWEST WINDS WILL PERSIST OVERNIGHT ACROSS THE REGION BEHIND THE COLD FRONT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-131200- /O.CON.KOAX.WI.Y.0003.000000T0000Z-051113T1200Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 913 PM CST SAT NOV 12 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. STRONG NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE REST OF TONIGHT...WITH MOST LOCATIONS EXPERIENCING GUSTS AROUND 45 MPH. AREAS ACROSS SOUTHEAST NEBRASKA THOUGH WILL HAVE A LULL THROUGH MIDNIGHT BEFORE WINDS KICK UP AGAIN TO 30 TO 40 MPH. THE WINDS WILL BEGIN TO DIMINISH DURING THE EARLY MORNING HOURS. A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KOAX 130854 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 254 AM CST SUN NOV 13 2005 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-131000- /O.CAN.KOAX.WI.Y.0003.000000T0000Z-051113T1200Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 254 AM CST SUN NOV 13 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. ALTHOUGH NORTHWEST WINDS MAY GUST OVER 30 MPH THIS MORNING...THE AVERAGE WIND SPEEDS OF 20 TO 30 MPH SHOULD NOT CAUSE DIFFICULT DRIVING CONDITIONS. THE WINDS WILL GRADUALLY DIMINISH INTO THE 10 TO 20 MPH BY EARLY AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 11, 2:40 PM CST, 13 hours 5 minutes earlier.
Area forecast discussion, Nov 11, 2:40 PM CST, 13 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 240 PM CST FRI NOV 11 2005 .DISCUSSION... THE PRIMARY FORECAST CONCERNS ARE THE CHANCE OF THUNDERSTORMS AND TEMPERATURES ON SATURDAY. WILL ALSO NEED TO ADDRESS THE POTENTIAL FOR PRECIPITATION FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. WATER VAPOR SATELLITE IMAGERY SHOWED MID TROPOSPHERIC LOW PRESSURE MOVING NORTHEASTWARD FROM THE FOUR CORNERS REGION. LOW PRESSURE AT THE SURFACE WAS STARTING TO STRENGTHEN IN EASTERN COLORADO. LOW LEVEL MOISTURE WAS ALSO STARTING TO ADVECT NORTHWARD FROM OKLAHOMA AND TEXAS. COMBINATION OF INCREASING CLOUDINESS...SOUTHERLY WINDS AND INCREASING MOISTURE AT THE SURFACE SHOULD HELP KEEP LOWS UP TONIGHT. LOWS TONIGHT SHOULD BE CLOSE TO WHAT NORMAL HIGHS ARE... MOSTLY IN THE UPPER 40S TO LOWER 50S. WILL KEEP A SMALL CHANCE OF SHOWERS GOING LATE TONIGHT. FORCING/LIFT INCREASE OVER THE AREA SATURDAY MORNING AS SHORTWAVE TROUGH MOVES THROUGH THE CENTRAL PLAINS. GENERALLY PREFER THE 12Z GFS SOLUTION...WHICH SHOWS A STRONGER SYSTEM COMPARED TO THE NAM. STABILITY-WISE...THE NAM DOES INDICATE A BIT OF POSITIVE CAPE OVER SOUTHEASTERN NEBRASKA BY LATE TONIGHT. CAPE INCREASES DURING THE MORNING AND REACHES 1000-1500 J/KG BY MID AFTERNOON. BELIEVE THAT THE DAY 2 SPC OUTLOOK IS ON TRACK. OUR SOUTHEASTERN ZONES COULD SEE SOME STORMS NEAR SEVERE. SYSTEM DOES NOT REALLY GET HOOKED UP WITH GOOD MOISTURE UNTIL IT GETS FARTHER TO THE EAST...SIMILAR TO SYSTEM FROM LAST SATURDAY. TEMPERATURES WILL START OUT MILD... AND CURRENT TIMING OF THE FRONT SUGGESTS THAT READINGS SHOULD TOP OUT IN THE UPPER 60S TO LOWER 70S AHEAD OF THE FRONT SATURDAY. THE SYSTEM SHOULD MOVE OUT QUICKLY SATURDAY EVENING AND WILL ONLY KEEP A SLIGHT CHANCE FOR ABOUT THE NORTHEAST HALF OF THE FORECAST AREA. NEXT SYSTEM OF INTEREST WILL MOVE DOWN QUICKLY FROM THE NORTHWEST LATE SUNDAY NIGHT. COLD AIR AND STRONG NORTHWEST WINDS WILL PLUNGE THROUGH MONDAY NIGHT. IT BECOMES COLD ENOUGH TO WHERE THE PRECIPITATION TYPE COULD BE LIGHT RAIN OR LIGHT SNOW MONDAY EVENING. PRECIPITATION AMOUNTS WOULD BE VERY LIGHT...WITH NO SNOW ACCUMULATION. WIND COULD BE MORE OF A PROBLEM...AND MIGHT NEED AN ADVISORY. OTHERWISE...FOR THE REST OF THE WEEK IT LOOKS LIKE THERE WILL BE A RIDGE OVER THE WESTERN UNITED STATES AND A TROUGH IN THE EAST. THIS PUTS US IN NORTHWEST FLOW ALOFT. TEMPERATURES WILL BE BELOW NORMAL TUESDAY AND WEDNESDAY...BUT SHOULD MODERATE BACK TO ABOVE NORMAL FRIDAY. THE PERIOD FROM TUESDAY TO FRIDAY LOOKS MAINLY DRY FOR OUR AREA. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && MILLER
Hazardous weather outlook, Nov 11, 5:23 PM CST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 523 PM CST FRI NOV 11 2005 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-121100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 523 PM CST FRI NOV 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY MORNING. BY SATURDAY AFTERNOON...THUNDERSTORM ACTIVITY WILL BE MOST LIKELY ACROSS EXTREME EAST CENTRAL AND SOUTHEASTERN NEBRASKA...AS WELL AS SOUTHWEST IOWA. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT SATURDAY AFTERNOON...MAINLY FOR AREAS ALONG AND SOUTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN SEVERE WEATHER HAZARDS. AN UNSTABLE AIR MASS WILL BE IN PLACE ACROSS THE PLAINS SATURDAY AFTERNOON TO GREET A COLD FRONT ADVANCING SOUTHWARD FROM THE NORTHERN PLAINS. IN ADDITION...A STRONG UPPER LEVEL DISTURBANCE WILL CROSS THE REGION DURING THIS TIME...ENHANCING THE CHANCE FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT MAINLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AFTERNOON FOR AREAS GENERALLY SOUTH OF INTERSTATE 80 IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. DEE
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 2:34 PM CST | Severe Thunderstorm Warning | OAX | Shelby | 26 min |
Nearby
Wind Advisories in Nebraska, 2005Wind Advisories in Iowa, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.